I am taking a pack of Prednisone for back pain. Started off with 6 yesterday, 5 today, etc. Is it okay to continue my 81 mg. of aspirin daily when taking this? I seem to recall a former Dr told me it was okay but I didn't ask my current Dr. I am concerned because I have taken this yesterday and today and wonder if I should stop while taking these. Thanks!! Also wondering about taking my Gaviscon for my stomach. I would be in trouble with this med if I can't take an antacid. I take it about 3 hours after my last dose.I appreciate any advice.
Be careful taking anti-inflammatory drugs. Be careful taking aspirin. Be extra careful if taking both together. They can cause gastric problems which with prolonged use can lead to ulcers. You would then be given acid suppresants, like I was, and they lead to all sorts of problems. Take no more than you need to take, and for no longer than you really to.